MathSciNet Relay Station
MathSciNet bibliographic data
MR727257 (85j:55014) 55P10 (55P30)
Hilton, Peter; Roitberg, Joseph Note on epimorphisms and monomorphisms in homotopy theory. Proc. Amer. Math. Soc. 90 (1984), no. 2, 316–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement